# SDR IXXA05SMN254S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Bs 1550.00
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, RT FUSELAGE AFT CENTER SECTION FWD OF R-2 DOOR OPENING EVALUATE CONFORMITY PER SRM AT STA FS 1550.00 L-15.5 RT.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 22A, EO SEMAN NR 20051300 DATED 09-28-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21.  FABRICATED REPAIR DOUBLER ( -7073) (AL7075T6 0.190”) IAW DC8 SRM 53-2-0 FIG 22A (SHEET 1, 3, 14), DC8 SRM 53-4-1 FIG 19 ITEM “B”.  CLEANED, TREATED, PRIMED AREA + REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG2A (SHEET 3, 12, 13, 14), DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
